MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005)
Health Effect - Clinical Code Cardiogenic Shock (2262)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis one system.An 82-year-old patient in cardiogenic shock undergoing resuscitation in the ambulance arrived at the medical facility.The patient was taken directly to the cath lab and placed on the table of the artis one unit.The monitor in the examination room did not display patient images.The patient images were displayed normally in the control room.The user powered the unit off and on but the image issue in the examination room remained.Additional information was provided that the user tried to move the control room monitor to the examination room to start the procedure, however, for an unknown reason it was unsuccessful.The medical facility did not have an alternate imaging system, and the user attempted to move the patient to a different clinic.However, the patient showed rapid deterioration and was no longer transportable.The patient passed away.Siemens has requested additional information about this event.
 
Additional Manufacturer Narrative
Siemens received additional information about the reported event, however, further clarifications are still on-going and will be provided in the final investigation report.1.Event description: an 82-year-old patient in cardiogenic shock undergoing resuscitation in the ambulance arrived at the medical facility.The patient was taken directly to the cath lab and placed on the table of the artis one unit.The monitor in the examination room went black and did not display patient images.However, the patient images were displayed normally in the control room.The user tried to move the control room monitor to the exam room to see the images and to start the procedure, but this attempt was unsuccessful due to the monitor being too far to see the images.The patient was not transferred to an alternate system as there was no other system available at the customer site.The patient remained under resuscitation the whole time.The user attempted to transfer the patient to an external clinic, but the patient showed rapid deterioration and in this condition the patient was no longer transportable and subsequently passed away.2.Corrections performed for the concerned system in the field: the exam room monitor was returned back to normal function after the display settings were manually changed to "2/3 duplicated" by a local service team.The digital visual interface (dvi) cable connecting pc and streamer box was properly placed to connect to the right dvi port of graphic card output by the local service team.3.The latest investigation findings: the investigation was performed based on on-site investigation, log file analysis, expert team analysis and discussions.The following investigation findings are currently available: -a) the streamer box was connected to the left dvi port of graphic card, which is not consistent with the software definition.-b) the signal output from the streamer box was transferred via the dvi cable instead of required network connection.C) the field service team confirmed that during daily use the customer always powers the exam room monitor of the artis one system firstly, then the sensis device and then the abbott system (pc and monitor).However, on the event date, the powering-on sequence of the affected monitors was different from the daily routine due to a sw crash - the abbott system was switched on before the artis one system.4.Root cause and conclusion based on the latest investigation progress: based on the above analysis, it can be concluded that the exam room monitor black (no image) issue was caused by combined factors: the abbott system (its pc and monitor) being on before the artis one exam room monitor, which had been hard powered off and on due to the system software crash.This caused the streamer box and its connected monitor (abbott monitor) to be recognized as the exam monitor, resulting in no signal on the actual exam room monitor.And secondly, the connections to/out of steamer box were no consistent with the software requirements ¿ the streamer box was connected to the left dvi port; the output of streamer box was connected with the physical dvi cable instead of network connection.5.Further actions: a corresponding capa (capa number: 8d-atszncc2024-11000193) has been triggered for further actions.Section d4 primary udi number was corrected.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
2nd, hi-tech industrial park
shenzhen 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
2nd, hi-tech industrial park
shenzhen 51805 7
CH   518057
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key19144976
Report Number3004754211-2024-00001
Device Sequence Number18108221
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public(01)04056869009964(21)82456
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age82 YR
Patient SexUnknown